Breaks
Admiralty Gulf
King Sound
Prince Regent
Abrolhos Room
Orion Room
Pleiades
 
9:30 AM
 
Cosplay workshop
9:30 AM (3 hours)
 
Easter Egg Hunt
9:30 AM (1 hour)
Console Gaming
9:30 AM (14 hours 25 minutes)
Board Games
9:30 AM (14 hours 25 minutes)
 
     
     
9:45 AM
     
     
     
10:00 AM
     
     
     
10:15 AM
     
     
     
10:30 AM
 
The Search for Exoplanets
10:30 AM (1 hour)
Made in Abyss: Episodes 1-2
10:30 AM (1 hour)
Easter craft time
10:30 AM (1 hour)
 
   
   
10:45 AM
   
   
   
11:00 AM
   
   
   
11:15 AM
   
   
   
11:30 AM
 
Ben Young: How to Make a Film
11:30 AM (1 hour)
Laser maze
11:30 AM (30 minutes)
 
   
   
11:45 AM
   
   
   
12:00 PM
 
Disney song-a-long
12:00 PM (30 minutes)
 
   
   
12:15 PM
   
   
   
12:30 PM
Lunch Sunday
12:30 PM (1 hour 30 minutes)
         
         
         
12:45 PM
         
         
         
1:00 PM
         
         
         
1:15 PM
         
         
         
1:30 PM
         
         
         
1:45 PM
         
         
         
2:00 PM
 
The Best Book
2:00 PM (1 hour)
Franken plushies
2:00 PM (1 hour)
 
   
   
2:15 PM
   
   
   
2:30 PM
   
   
   
2:45 PM
   
   
   
3:00 PM
 
Frankenplushie wars
3:00 PM (1 hour)
 
   
   
3:15 PM
   
   
   
3:30 PM
   
   
   
3:45 PM
   
   
   
4:00 PM
 
The Cosplay Display
4:00 PM (1 hour) Signup required
WASFF Annual General Meeting
4:00 PM (2 hours)
Modern machines
4:00 PM (1 hour)
 
   
   
4:15 PM
   
   
   
4:30 PM
   
   
   
4:45 PM
   
   
   
5:00 PM
 
Reading: Satima Flavell
5:00 PM (30 minutes)
Quiet activities
5:00 PM (1 hour)
 
   
   
5:15 PM
   
   
   
5:30 PM
 
Reading: Ian Nicholls
5:30 PM (30 minutes)
 
   
   
5:45 PM
   
   
   
6:00 PM
Dinner Sunday
6:00 PM (1 hour 30 minutes)
         
         
         
6:15 PM
         
         
         
6:30 PM
         
         
         
6:45 PM
         
         
         
7:00 PM
         
         
         
7:15 PM
         
         
         
7:30 PM
     
LARP
7:30 PM (3 hours) Signup required
 
       
       
7:45 PM
       
       
       
8:00 PM
       
       
       
8:15 PM
       
       
       
8:30 PM
 
Screening: Top Knot Detective
8:30 PM (2 hours)
 
Retro computing
8:30 PM (1 hour)
 
     
     
8:45 PM
     
     
     
9:00 PM
     
     
     
9:15 PM
     
     
     
9:30 PM
     
     
     
9:45 PM
     
     
     
10:00 PM
     
     
     
10:15 PM
     
     
     
10:30 PM
           
           
           
10:45 PM
           
           
           
11:00 PM